| Catalog Number |
5835190 |
| Medical Device Problem Codes |
Fracture (1260); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that sometimes post a dialysis catheter placement, it was noticed that cracks allegedly appeared on the lumens on a number of lines that have been inserted to patients.There was no reported patient injury.
Event or Problem Description
It was reported that sometime post a dialysis catheter placement, it was found that the crack had allegedly appeared on the lumen of line.It was further reported that the red hub line was allegedly faulty and externally loosened due to consequent movement of the arterial hub.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore the investigation is inconclusive for the reported hub loosening issue/fracture as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Instructions for use reviewed: "close all clamps only in the center of the extension legs.Extensions may develop cuts or tears if subjected to excessive pulling or contact with rough edges.Repeated clamping near or on the luer lock connectors may cause tubing fatigue and possible disconnection." "close all clamps only in the center of the extension legs.Extensions may develop cuts or tears if subjected to excessive pulling or contact with rough edges.Repeated clamping near or on the luer lock connectors may cause tubing fatigue and possible disconnection." h10: g3, h6 (device, method).H11: h6 (result, conclusion).H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.